MAUDE Adverse Event Report: CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67008200
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the tip of the 6f vista brite tip 0.70 judkins right (jr) guiding catheter was found frayed/split/torn when the operator removed the product from the package before a percutaneous coronary intervention (pci) procedure.The product did not enter the body.There was no reported patient injury.Prior to opening the packaging there was no device damage noticed.There was no difficulty removing the device from the sterile packaging.Neither the product nor any of the other devices used with it had been re-sterilized.The device was not returned for evaluation.A product history record (phr) review of lot 18091359 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿brite tip/distal tip-frayed/split/torn¿ could not be confirmed or further clarified.Given the limited information provided an exact cause for the event could not be determined.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.To prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.Inspect the guiding catheter before use to verify that its size, shape and condition are suitable for the specific procedure.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the tip of the 6f vista brite tip 0.70 judkins right (jr) guiding catheter was found frayed/split/torn when the operator removed the product from the package before a percutaneous coronary intervention (pci) procedure.The the product did not enter the body.There was no reported patient injury.Prior to opening the packaging there was no device damage noticed.There was no difficulty removing the device from the sterile packaging.Neither the product nor any of the other devices used with it had been re-sterilized.The product cannot be returned for evaluation.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, florida 33014
7863138372
MDR Report Key16860574
Report Number9616099-2023-06479
Device Sequence Number5421057
Product Code DQY
UDI-Device Identifier20705032020432
UDI-Public(01)20705032020432(17)250228(10)18091359
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number67008200
Device Catalogue Number67008200
Device Lot Number18091359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown